ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On C.N.C. Commuting Contractive Tuples

Bhattacharyya, T and Eschmeier, J and Sarkar, J (2005) On C.N.C. Commuting Contractive Tuples. In: Proceedings of Indian Academy of Sciences: Mathematical Sciences, 116 (4). pp. 299-316. (In Press)

[img]
Preview
PDF
cnc.pdf

Download (232Kb)

Abstract

The characteristic function has been an important tool for studying completely non unitary contractions on Hilbert spaces. In this note, we consider completely non-coisometric contractive tuples of commuting operators on a Hilbert space $\mathcal{H}$. We show that the characteristic function, which is now an operator valued analytic function on the open Euclidean unit ball in $\mathbb{C}^n$, is a complete unitary invariant for such a tuple. We prove that the characteristic function satisfies a natural transformation law under biholomorphic mappings of the unit ball. We also characterize all operator-valued analytic functions which arise as characteristic functions of pure commuting contractive tuples.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Characteristic function;invariant subspaces;biholomorphic automorphisms;functional model;coincidence
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 May 2008
Last Modified: 19 Sep 2010 04:25
URI: http://eprints.iisc.ernet.in/id/eprint/6233

Actions (login required)

View Item View Item